EconPapers    
Economics at your fingertips  
 

Inscribing closed non- σ -lower porous sets into Suslin non- σ -lower porous sets

Luděk Zajíček and Miroslav Zelený

Abstract and Applied Analysis, 2005, vol. 2005, 1-7

Abstract:

The main aim of this paper is to prove that every non- σ -lower porous Suslin set in a topologically complete metric space contains a closed non- σ -lower porous subset. In fact, we prove a general result of this type on “abstract porosities.” This general theorem is also applied to ball small sets in Hilbert spaces and to σ -cone-supported sets in separable Banach spaces.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/871920.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/871920.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:871920

DOI: 10.1155/AAA.2005.221

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:871920